I have recently been tested positive for chlamydia. I was having quite a bit of discharge and discomfort when I would urinate.
I was prescribed Doxycycline twice a day for a week. I have finished my cycle about two weeks ago but still have a very small amount of discharge. It is only visible when I squeeze my urethra and is no where near the amount I was experiencing prior to my treatment of Doxy. The Doxy definitely helped with the symptoms but with this very small amount of discharge is bothering me. I did consume alcohol on two different occasions while taking Doxy. There isn't anymore discomfort (burning/itching) when I urinate.
The discharge seems to be almost completely clear when I look at it.
If you have to "milk" your penis then it is not a symptom. If you get discharge free flowing from your penis then follow up with your Dr. If not then I would not worry about it as you don't have any symptoms.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.